# SDR AALA202010199024

- Difficulty date: October 8, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF FLOOR BEAM AT STA 947 AT LBL 25, MEASURING L=2.0 IN, W=2.0 IN, D=0.05 IN.  ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR WITH T-CAP, IAW SRM 53-70-51-2R-5 AND EA309133.
